# SDR AT9900651

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99188741
- Condition: Corroded
- Location: Bs  165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, THE CABIN FLOOR PLATE AT BS 163 LEFT BL 11 WAS FOUND TO HAVE CORROSION.  REMOVED AND REPLACED BEARING PLATE IAW DC9 51-30-02.
